Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 8, NWS Tallahassee, FL

May 22, 2023Calhoun County, Liberty County, Florida

NWS Tallahassee, FL issued this flash flood warning at May 22, 2023, 4:06 PM CDT for Calhoun County, Liberty County, Florida. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2023, 4:06 PM CDT (21:06 UTC)
Expired
May 22, 2023, 6:00 PM CDT
In force
114 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1703 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

829 
WGUS52 KTAE 222106
FFWTAE
FLC013-077-222300-
/O.NEW.KTAE.FF.W.0008.230522T2106Z-230522T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
406 PM CDT Mon May 22 2023

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  North Central Liberty County in Big Bend Florida...
  East Central Calhoun County in the panhandle of Florida...

* Until 600 PM CDT /700 PM EDT/.

* At 406 PM CDT /506 PM EDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 4 and 6 
  inches of rain have fallen in the last 3 Hours. Additional 
  rainfall amounts of 1 to 2 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Blountstown, Nettle Ridge and Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3046 8501 3044 8505 3044 8510 3045 8511
      3048 8512 3051 8508 3051 8504 3051 8495
      3050 8489 3047 8489 3046 8493

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at May 22, 3:19 PM CDT, 47 minutes earlier.

Area forecast discussion, May 22, 3:19 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
419 PM EDT Mon May 22 2023

...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, AVIATION,
MARINE, FIRE WEATHER, HYDROLOGY...

.SYNOPSIS...
Issued at 418 PM EDT Mon May 22 2023

A stationary front will continue to support an abundance of shower
and thunderstorm activity through Tuesday. The front will start to
push south on Tuesday evening, with showers and thunderstorms
lingering over the southeast Big Bend on Wednesday. The air mass
will be dry enough areawide on Thursday for little if any shower
activity. Over Memorial Day weekend, a drier air mass and
northeast winds will support little if any rain, and temperatures
should run a little below normal, especially at night.

&&

.NEAR TERM...
(Through Tuesday)
Issued at 418 PM EDT Mon May 22 2023

Ongoing showers and thunderstorms are expected to continue through
the evening and into the overnight hours. The stationary boundary
will hold over Southern Georgia into the FL Panhandle through the
day Tuesday as we are expecting to keep this wet pattern for another
day. PWATs from this morning sounding were 1.89 inches, which is
above the 90th percentile for today by .17 inches. Hence the
reasoning for the WPC to highlight most of the CWA in a Slight Risk
for Excessive Rainfall. Also to add that a Flash Flood Watch is in
effect through late Tuesday night. See the hydrology section for
details on rainfall amount.

Timing of showers and thunderstorms through tomorrow won't be exact,
as these storms will be scattered, yet widespread.
Shower/thunderstorm activity is expected to lessen through the
overnight hours, then pick up again Tuesday afternoon as the same
conditions (instability, deep-layer shear, lift, and moisture) will
be in place. With the stronger thunderstorms, damaging wind gusts
and small hail may be possible. PoPs for tonight are about 70%, with
slightly lower values closer to the coast. PoPs tomorrow will be
around 60%-80% with the highest values along the I-10 to I-75
corridor during the afternoon hours as the frontal boundary pushes
southward during the day.

Temperatures will start in the mid to upper 60s Tuesday morning and
will warm to the low 70s to mid 70s in our AL and GA counties,
whereas the FL counties can expect to reach the low 80s.

&&

.SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 418 PM EDT Mon May 22 2023

A stationary back door cold front is currently located from near
Eufaula AL to Camilla GA to Lake Park GA. On Tuesday evening, this
boundary will start to push south, driven south in part by
developing surface low pressure off the Southeast U.S. coast.
After another active day of convection on Tuesday, Precipitable
Water (PW) values will start a sustained drying trend on Tuesday
evening, falling in most places below 1.5 inches by sunrise
Wednesday. The main exception will be over the SE Big Bend, where
that will take until about Wed evening. So the SE Big Bend is the
one place where convective coverage on Wednesday will continue to
warrant likely PoPs. Elsewhere to the northwest, rain chances will
drop off into the 20-40 range for Wednesday. As drier air finally
makes it to Cross City on Wed evening and surface dewpoints
areawide drop into the 55F-65F range, rain chances will diminish
further.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 418 PM EDT Mon May 22 2023

A blocking pattern will hold a 500 mb low over the Tennessee
Valley from Thursday through Sunday, then wandering east across
the southern Appalachians on Memorial Day. 500 mb heights over the
tri-state area will hover in the 5740-5800 meter range. For
reference, 5790 meters is in the 10th percentile of the moving
average for this week of the year in the SPC Sounding Climatology.
So upper heights will be unseasonably low, and mid-level temps
will be cool. We will be under cyclonic flow aloft for most of the
weekend. However, the air mass will be fairly dry, with PW values
hovering in the 0.8-1.2 inch range. This is typically not high
enough to support deep, moist convection, but the low heights and
cyclonic flow make it impossible to rule out a weak, low-
topped shower, especially in the afternoon hours. Will hold onto
chicken 10-15 PoPs for the afternoon hours through the weekend.
However, the main message for Memorial Day weekend will be how
pleasant it will be. Temperatures will run a couple degrees below
normal, especially at night given the drier air mass. Sunshine and
fair weather cumulus will dominate the days, with little more than
a stray, weak shower.

&&

.AVIATION...
(18Z TAFS)
Issued at 418 PM EDT Mon May 22 2023

Showers and thunderstorms are expected to spread in coverage through
the rest of the afternoon into the evening. Ceilings will likely be
VFR/MVFR for the rest of this afternoon and falling to MVFR/IFR
through the evening and overnight hours as a low stratus deck covers
the region. Mist/drizzle can be expected during the overnight/early
morning hours before another round of showers/storms is expected for
Tuesday afternoon.

&&

.MARINE...
Issued at 418 PM EDT Mon May 22 2023

Buoys over the northeast Gulf are observing light breezes and seas
of less than 1 foot. However, thunderstorms over Apalachee Bay
have had a history of producing brief gale-force wind gusts this
afternoon.

From CWF synopsis...Weak gradients will persist through early
this evening, then a nocturnal surge of moderate easterlies will
spread across Apalachee Bay after sunset. A back door cold front
will spread across the waters on Tuesday evening. Following the
front, low pressure off the Georgia and Carolina coast will
maintain moderate northeasterly breezes through Friday night,
occasionally becoming fresh at times each night.

&&

.FIRE WEATHER...
Issued at 418 PM EDT Mon May 22 2023

A very wet pattern is expected through Tuesday night with widespread
showers and thunderstorms throughout the day and into the evening.
Storms could produce erratic gusty winds along with lightning and
locally heavy rainfall. Gradually improving mixing heights and
transport winds will lead to fair dispersions in our AL and GA
districts but, will remain low for the FL districts during the day
Tuesday. As rain chances decrease during the day Wednesday, it
appears that dispersion indices will begin to increase by the end
of the term as the mixing heights are also expected to increase.

&&

.HYDROLOGY...
Issued at 418 PM EDT Mon May 22 2023

Pockets of flash flooding will be a concern through Tuesday, and
an Areal Flood Watch is in effect. The air mass is very moist,
and a back door cold front on Tuesday will further help to focus
showers and storms.

Already today, there have been quite a few pockets with 2-4
inches of rain, particularly near the Chattahoochee and
Apalachicola from near Abbeville and Blakely down to Blountstown.
12z HREF guidance through Tuesday shows neighborhood probabilities
of 20-40 percent for exceeding flash flood guidance, with the
higher values east of the Apalachicola and Flint Rivers. Quite a
few areas have a 25-50 percent chance of exceeding 5 inches of
rain, with non-zero chances of exceeding 8 inches. The
neighborhood probabilities of Annual Return Interval exceeding 10
years peaks near 40 percent, particularly along and east of U.S.
Hwy 19, and north of I-10.

Thunderstorms should settle down on Tuesday night and Wednesday.
By Wednesday night, a turn to mostly dry weather will occur, with
no additional hydrologically significant rain through Memorial
Day weekend. Heavy rain will not be widespread enough for river
flooding, through rises within river banks can be expected over
the next couple days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   68  79  65  79 /  70  80  40  40
Panama City   70  82  65  80 /  40  50  30  30
Dothan        66  73  61  76 /  70  60  30  30
Albany        64  72  61  76 /  70  70  40  30
Valdosta      66  77  63  77 /  70  70  40  40
Cross City    67  84  66  80 /  60  70  40  70
Apalachicola  71  81  68  78 /  50  60  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through late Tuesday night for FLZ007>019-026>029-
     034-108-112-114-115-118-127-128-134.

GA...Flood Watch through late Tuesday night for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through late Tuesday night for ALZ065>069.

GM...None.
&&

NEAR TERM...Montgomery
SHORT TERM...Haner
LONG TERM....Haner
AVIATION...Montgomery
MARINE...Haner
FIRE WEATHER...Montgomery
HYDROLOGY...Haner

In the hours before

Local storm report, May 22, 2:25 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EDT MON MAY 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     4 SSE PORT LEON         30.07N 84.18W
05/22/2023  M46 MPH          WAKULLA            FL   MESONET

            46 MPH WIND GUST MEASURED AT ST. MARKS
            LIGHTHOUSE WEATHERSTEM.

&&

JM
Special weather statement, May 22, 2:28 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
328 PM EDT Mon May 22 2023

GAZ148-161-222015-
Berrien GA-Lanier GA-
328 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of east central Berrien
and Lanier Counties through 415 PM EDT...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lakeland, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lakeland, Meigs, Courthouse, Hansell, Greenwood and Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3086 8302 3087 8303 3090 8302 3092 8303
      3095 8304 3095 8306 3107 8313 3125 8309
      3128 8304 3123 8305 3122 8304 3119 8305
      3118 8297 3088 8297
TIME...MOT...LOC 1928Z 304DEG 9KT 3112 8299

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

72-BUNKER
Special weather statement, May 22, 2:49 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
349 PM EDT Mon May 22 2023

FLZ010>013-016-026-027-222045-
Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-Jackson FL-
Washington FL-Inland Wakulla FL-
349 PM EDT Mon May 22 2023

...Strong thunderstorms will impact portions of southern Jackson,
northeastern Bay and Calhoun Counties in the Panhandle of Florida,
northwestern Wakulla, west central Gadsden, Liberty Counties in Big
Bend of Florida and northeastern Washington Counties in the Panhandle
of Florida through 445 PM EDT/345 PM CDT/...

At 349 PM EDT/249 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southwest of
Marianna to 14 miles north of Carrabelle. Movement was northeast at
20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blountstown, Marianna, Orange, Bradford, Sneads, Bristol, Grand
Ridge, Altha, Alford, Rock Bluff, Jewel Fire Tower, Moose Pond,
Clarksville, Ocheesee, Selman, Abe Springs, Vilas, Central City,
Chipola and Camps Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3087 8498 3031 8472 3016 8450 3001 8471
      3007 8503 3017 8514 3020 8512 3020 8518
      3048 8550 3074 8559
TIME...MOT...LOC 1949Z 239DEG 19KT 3066 8538 3006 8467

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

72-BUNKER
Special weather statement, May 22, 3:30 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
430 PM EDT Mon May 22 2023

FLZ034-134-222115-
Coastal Dixie FL-Inland Dixie FL-
430 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of southeastern Dixie
County through 515 PM EDT...

At 430 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Cross City, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yellow Jacket, Old Town and Fanning Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2956 8295 2954 8298 2952 8297 2952 8298
      2947 8298 2945 8301 2940 8302 2937 8307
      2936 8307 2935 8306 2934 8308 2951 8321
      2968 8295 2964 8296 2963 8297 2961 8297
      2958 8295 2959 8294
TIME...MOT...LOC 2030Z 304DEG 8KT 2952 8308

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

72-BUNKER
Special weather statement, May 22, 3:36 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
436 PM EDT Mon May 22 2023

ALZ065-066-068-069-FLZ008>013-026-112-222130-
Dale AL-Coffee AL-Geneva AL-Houston AL-Coastal Bay FL-Liberty FL-
Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-Jackson FL-
Washington FL-
436 PM EDT Mon May 22 2023

...Strong thunderstorms will impact portions of Dale, southeastern
Coffee, Geneva and western Houston Counties in southeastern Alabama,
Jackson, northeastern Bay, northern Calhoun, eastern Walton and
Holmes Counties in the Panhandle of Florida, northwestern Liberty
County in Big Bend of Florida and Washington Counties in the
Panhandle of Florida through 530 PM EDT/430 PM CDT/...

At 436 PM EDT/336 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Daleville to near
Bonifay to 19 miles west of Blountstown. Movement was west at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daleville, Cottonwood, Vernon, Bonifay, Geneva, Marianna, Dothan,
Fort Rucker, Ozark, Blountstown, Enterprise, Chipley, Graceville,
Hartford, Taylor, Midland City, Level Plains, Slocomb, Newton and New
Brockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3161 8577 3158 8554 3105 8529 3062 8491
      3061 8493 3058 8488 3054 8488 3053 8484
      3045 8477 3032 8564 3080 8593 3132 8606
TIME...MOT...LOC 2036Z 075DEG 11KT 3126 8576 3085 8568 3041 8538

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

72-BUNKER
Special weather statement, May 22, 3:51 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
451 PM EDT Mon May 22 2023

FLZ015-026-027-115-127-222130-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
451 PM EDT Mon May 22 2023

...A strong thunderstorm will impact portions of southwestern
Wakulla, southeastern Liberty and Franklin Counties through 530 PM
EDT...

At 451 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Carrabelle, moving southwest at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carrabelle, Eastpoint, Franklin, Carrabelle Beach, Buck Siding,
Morgan Place, Turkey Point, Royal Bluff, Mcintyre, High Bluff, Yent
Place, Sanborn, Beverly, Green Point, Owens Bridge, Lanark Village,
Creels, Hays Place, Fort Gadsden and Curtis Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2977 8497 3000 8501 3012 8460 3003 8453
      3001 8455 3000 8454 3001 8453 3000 8452
      2998 8452 2999 8451 2999 8450 2988 8442
      2974 8480
TIME...MOT...LOC 2051Z 043DEG 11KT 2993 8481

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

72-BUNKER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:37 AM CDTFlood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more46 hr
May 22, 10:16 AM CDTSpecial Weather StatementTAEMadison44 min
May 22, 11:07 AM CDTSpecial Weather StatementTAEWakulla38 min
May 22, 11:55 AM CDTSpecial Weather StatementTAELeon35 min
May 22, 12:09 PM CDTSpecial Weather StatementTAELeon36 min
May 22, 12:13 PM CDTSpecial Weather StatementTAEWakulla47 min
May 22, 12:21 PM CDTSpecial Marine WarningTAE39 min
May 22, 12:27 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla18 min
May 22, 12:47 PM CDTSpecial Weather StatementTAELiberty28 min
May 22, 12:56 PM CDTAreal Flood AdvisoryTAELeon, Liberty, Wakulla3 hr
May 22, 1:02 PM CDTSpecial Marine WarningTAE43 min
May 22, 1:12 PM CDTSpecial Weather StatementTAELiberty48 min
May 22, 1:20 PM CDTSpecial Weather StatementTAEGadsden40 min
May 22, 1:49 PM CDTSpecial Marine WarningTAE40 min
May 22, 1:56 PM CDTSpecial Weather StatementTAEJackson49 min
May 22, 2:13 PM CDTAreal Flood AdvisoryTAECalhoun, Liberty3 hr
May 22, 2:49 PM CDTSpecial Weather StatementTAECalhoun, Jackson, Liberty56 min
May 22, 3:30 PM CDTSpecial Weather StatementTAEDixie45 min
May 22, 3:36 PM CDTSpecial Weather StatementTAECalhoun, Holmes, Jackson, Washington54 min
May 22, 3:51 PM CDTSpecial Weather StatementTAEFranklin39 min
May 22, 4:24 PM CDTSpecial Marine WarningTAE66 min
May 22, 4:24 PM CDTSevere Thunderstorm WarningTAEFranklin36 min
May 22, 4:33 PM CDTSpecial Weather StatementTAEHolmes, Washington57 min
May 22, 4:39 PM CDTSpecial Weather StatementTAEDixie36 min
May 22, 4:43 PM CDTAreal Flood AdvisoryTAEHolmes, Jackson3 hr
May 22, 4:58 PM CDTAreal Flood AdvisoryTAEHolmes, Jackson, Washington2 hr
May 22, 5:00 PM CDTSpecial Weather StatementTAEFranklin45 min
May 22, 5:30 PM CDTSpecial Weather StatementTAEWashington45 min
May 22, 6:17 PM CDTSpecial Weather StatementTAEWalton, Washington58 min
May 22, 6:20 PM CDTSpecial Marine WarningTAE55 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.